# SDR ASAA2013091996012

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 19,135 hours, 5,957 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6937319312
- Part serial: D06025
- Condition: Failed
- Part time: 19,155 hours, 5,966 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC COMPUTED N1 FOR NR 1 ENG DISPLAYED ON T/O PAGE IS NOT CORRECT.  IT DOES NOT ADJUST/CHANGE FOR PACK ON OR OFF.  ACFT GROUNDED.  PERFORMED LT PACK CONTROL VALVE FUNCTIONAL INSTALLATION TEST REF MM 21-51-01, STEPS 4GH.  OPS CHECK AND LEAK CHECK OK. CONTINUED T/S, FOUND LT PACK SWITCH POSITION DISAGREEING WITH FMCS DISCRETE PAGE INDICATION.  REPLACED P5-10 AIR CONDITIONING MODULE IAW AMM REF 21-51-65-000-801/21-51-65-400-801. OPS CHECKED GOOD.  RECIRCULATION SYS CHECKED GOOD IAW AMM 21-25-00-710-802-002.
